The Annals of Mathematical Statistics

On the Construction of Almost Uniformly Convergent Random Variables with Given Weakly Convergent Image Laws

Michael J. Wichura

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 41, Number 1 (1970), 284-291.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177697207

Digital Object Identifier
doi:10.1214/aoms/1177697207

Mathematical Reviews number (MathSciNet)
MR266275

Zentralblatt MATH identifier
0218.60005

JSTOR
links.jstor.org

Citation

Wichura, Michael J. On the Construction of Almost Uniformly Convergent Random Variables with Given Weakly Convergent Image Laws. Ann. Math. Statist. 41 (1970), no. 1, 284--291. doi:10.1214/aoms/1177697207. https://projecteuclid.org/euclid.aoms/1177697207


Export citation